Linear Models with Autocorrelated Errors: Structural Identifiability in the Absence of Minimality Assumptions

Deistler, Manfred and Schrader, Jürgen (1979) Linear Models with Autocorrelated Errors: Structural Identifiability in the Absence of Minimality Assumptions. Econometrica, 47 (2), pp. 495-504.

Full text not available from this repository.

Abstract or Table of Contents

The identifiability of linear dynamic models with autocorrelated errors is considered. Without a priori assuming relative left primeness of the structures, global identifiability conditions in the case of affine cross-equation restrictions and local identifiability conditions in the case of continuously differentiable cross-equation restrictions are derived.

Item Type: Article in Academic Journal
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 12 Jun 2020 09:12
Last Modified: 12 Jun 2020 09:12
Identification Number or DOI: 10.2307/1914195
ISSN: 0012-9682
URI: https://irihs.ihs.ac.at/id/eprint/5358

Actions (login required)

View Item View Item